# SDR ASAA2014061708255

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 16,170 hours, 4,891 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC SHOWED "FULL" UPON GOING TO LEGS PAGE,  ROUTE DATA, WINDS REQUEST PROMPT ON R6. DID NOT SHOW "REQUEST".  GROUNDED. REFERRED TO FHB BULLETIN 14.  PERFORMED QRH PROCEDURE, OPS NORMAL.
